Steroid Injections - bad after effect
I wonder if anyone has any advice on this? I had steroid injections into both shoulders yesterday. I've done as I was told by resting for 24 hours (no choice really due to the pain) and the right side is OK but I've lost almost complete use of my left arm and my left shoulder and neck are unbearably painful. I've come out much worse than I went in? I'm sure this isn't usual as I've had these jabs before into my hips and although I did have an initial flare it was nowhere near as bad as this. When she injected the right shoulder it did hurt which is usual but when she injected the left side I think I woke up the morgue with my scream. The Doc seemed very surprised at my reaction but boy it hurt and I have a high pain threshhold, like most of us do I guess with these conditions. I have psoriatic arthritis. Any advice would be appreciated as I'm not sure whether just to leave it a few days or call the Rheumy or GP? I'm supposed to be going back to work tomorrow but if I'm like this there's no chance.